Why would mag water make me sick to my stomach?

Question

Why would mag water make me sick to my stomach? I followed the recipe exactly and diluted it in water. I even tried diluting it further but it still makes me feel ill. Anyone know why?

in progress 0
Miricle 3 years 23 Answers 401 views 0

Answers ( 23 )

  1. Are you only adding an ounce or two to a glass full of water?

  2. What kind of sparkling water did you use?
    Most people tolerate Mag Water really well. It's making you nauseated?

  3. I used Canada Dry and Dollar General MOM since that was what was recommended. I do dilute it in water. Yes, it makes me nauseous. I even stopped it for a couple of days to see if it was the mag water causing it. Drank some last night and got nauseous again. Very strange.

  4. Same thing happened to me. I need to dilute my mag water, but then I also add apple cider vinegar to it. Then I'm fine. I read that mag takes up a bit of stomach acid to digest. My dd and I have low stomach acid problems, and if we take mag tablets first thing in AM on empty stomach, we do fine. So I figured the same with mag water for me. However, when I use half mag water to make tea or add ACV, it doesn't bother me….

  5. Canada Dry what? Club soda? Seltzer water? Other?

  6. Sparkling seltzer water. Carbonated water is the only listed ingredient. I do have problems with low stomach acid, so that may be it. I may try adding acv.

  7. makes me nauseated to also my son just sip in small amounts, but in saying that water straight makes me feel bloated and yuk too :/ i used spring water……

  8. Alex Lex how will ACV afftect Mg bicarbonate? Thanks

  9. I've had stomach issues, too.

  10. I may be wrong but I assumed she meant that, since acv increases the production of stomach acid, adding it to mag water would counteract its affect on my stomach. It does make a sorta sense.

  11. From reading her comments on this page, the illustrious Alex Lex seems to know lots about chemistry, so we await her input. I've been curious to hear how ACV affects mag water. Chant with me: Alex! Alex! Alex!

  12. I had trouble with it at first too. It made my stomach hurt as well. I quit using it, and started taking epsom salt baths. Then added foot soaks. Then mom sublingual. After after doing all this a while, started adding a few drops of mag water to my drinking water. I can use quite a bit now with no stomach upset. If I do get a stomach ache or nausea, I know I've used too much. Could it be because our bodies are so depleted, we can't tolerate much at first?

  13. Thank you, everyone, for responding. I'm still learning and I was feeling like I was doing something wrong. At least I know now that I'm not the only one having issues.

  14. I have low acid and bicarb makes me nauseous even in small amounts.

  15. are you sure you need it?

  16. Rebel Maven, what do you do about a relaxed esophageal sphincter? I think that's my problem too

  17. You called, m'ladies?
    Chem major at your service LOL.
    Adding acv to magwater will "destroy" at least part of the bicarbonate, turning it into carbon dioxide and water. You still get the magnesium but you lose some of the bicarbonate.
    Obviously, you need to consider the amount of acid you add to the mag water, the more acid you add, the less bicarbonate you have left. (If you have some specific amounts in mind, I can do some calculations for you and tell you exactly what you will end up with).
    If you add acv to mag water, some of the mag bicarbonate will turn into magnesium acetate. I don't know much about the bioavailability of this form of magnesium, as I doubt it's a commercially available source for supplementing magnesium. I'll see if I can find any info on it.
    Something similar happens when you add lemon/lime/orange juice to mag water, only you get magnesium citrate instead of the magnesium acetate.
    If you have any other questions, you know where to find me…. and thanks for trusting me 🙂

  18. I am trying to decide if I should be taking this. I have just been diagnosed with haital hernia and part of my stomach is in my diaphram. My gastrin level is over 2500 in my stomach. Part of this is due to having tumours on my parathyroid which are being removed on Jan. 16th. I am told removing the tumours will help with that. My Endocrinologist is not very helpful (gastrin levels). Any advise?

  19. Dear Alex Lex, what happens if I add 2 teaspoons ACV to 12 ounces of magwater? Any goodness left?

  20. And, if I heat mag water for tea, is that changing it in any way? Thanks, Alex Lex!

  21. Miz Patsy Brekke, there should be plenty of goodness left if you add 2 tsp ACV to 12 oz mag water.
    Heating it is OK as long as you drink it right away but boiling it may lead to the decomposition of the bicarbonate, so no more "goodness" I would't boil it.

Leave an answer

Browse
Browse